# SDR DALA1142266803

- Difficulty date: July 4, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 48,503 hours, 15,094 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 365 FLOORBEAM CORROSION APPROX B/L 0 THROUGH THE R1 DOOR.
